Optimal investment-reinsurance with delay for mean-variance insurers: a maximum principle approach

Yang Shen, Yan Zeng

Research output: Contribution to journalArticlepeer-review

39 Citations (Scopus)

Abstract

This paper is concerned with an optimal investment and reinsurance problem with delay for an insurer under the mean-variance criterion. A three-stage procedure is employed to solve the insurer's mean-variance problem. We first use the maximum principle approach to solve a benchmark problem. Then applying the Lagrangian duality method, we derive the optimal solutions for a variance-minimization problem. Based on these solutions, we finally obtain the efficient strategy and the efficient frontier of the insurer's mean-variance problem. Some numerical examples are also provided to illustrate our results.
Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalInsurance: Mathematics and Economics
Volume57
Issue number1
DOIs
Publication statusPublished - Jul 2014

Keywords

  • Delay
  • Investment-reinsurance
  • Mean-variance
  • Stochastic maximum principle

Fingerprint

Dive into the research topics of 'Optimal investment-reinsurance with delay for mean-variance insurers: a maximum principle approach'. Together they form a unique fingerprint.

Cite this